# SDR 26N2008F00001

- Difficulty date: August 4, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N1693L
- Make and model: Cessna 510
- Aircraft serial: 5100026
- Engine: Pwc PW615FA
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frozen
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AILERONS FROZE AFTER FLYING THROUGH MOISTURE.  AC REPOSITIONED FOR FURTHER EVALUATION AND RESOLUTION. (K)
